# SDR C2XA03CL178

- Difficulty date: October 23, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGNS IN AISLE OVER EXIT DOORS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
